MAUDE Adverse Event Report: SurGenTec, LLC ION 55; System, Facet Screw Spinal Device

SurGenTec, LLC ION 55; System, Facet Screw Spinal Device
Model Number SR17-1355 Rev B
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It appears that upon disengagement of the driver from the screw all seemed well.According to the physician, upon removing the cannula/drill-guide, the screw got sucked into the canal beneath the lamina.The physician had to do an emergent laminectomy at c/3 to remove the screw from the canal.Pt had issues, ct was ordered.All looked good and the patient is slowly improving.No surgentec devices malfunctioned during this procedure.

Brand Name
ION 55
Common Device Name
System, Facet Screw Spinal Device
Manufacturer (Section D)
SurGenTec, LLC
911 clint moore rd
boca raton FL 33487
Manufacturer (Section G)
SurGenTec, LLC
911 clint moore rd
boca raton FL 33487
Manufacturer Contact
guilherme pires
911 clint moore rd
boca raton, FL 33487
+1(561)990-7882
MDR Report Key50065953
Report Number3012495575-2026-00003
Device Sequence Number10207029
Product Code MRW
UDI-Device Identifier00810131881801
UDI-Public00810131881801
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K251714
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSR17-1355 Rev B
Device Catalogue NumberTI-K-55
Device Lot Number2604005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown